MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced issues with infusion sets once during insertion and one while the patient had it on.With the first one, the patient inserted it fully but when the patient removed the needle, the entire piece came off and the sticky part remained on the skin.Everything came off and detached from the patch.This had happened in the past as well.It just appeared as if when the needle came out, it took everything with it.Thereafter, the patient had to manually remove the adhesive.With the second one, it was inserted fine but about one hour after insertion, while the patient was removing it to take a shower, the plastic tubing separated like it completely broke off at the quick release.The site location was higher part of left leg and the pump was clipped to the belt.The infusions were stored in the closet at home with no extreme temperature.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8563394
Report Number3003442380-2019-01428
Device Sequence Number13945235
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date04/30/2019
Patient Sequence Number1